# SDR HNAA2025112400790

- Difficulty date: October 28, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 53,607 hours, 51,107 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CTR POST CRACKED ON BOTTOM END.  R & R CTR POST IAW SRM 53-12-01
